# SDR IPXA2025092248757

- Difficulty date: September 6, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 31,473 hours, 21,120 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Part number: 149N755010
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WW FWD SEAL RETAINER SUPPORT FRAME O/B AREA HAS A CRACK.   INSTALLED SUPPORT CHANNEL AT RT WW IAW SRM 51-40-02.
